# SDR DALA2015012900698

- Difficulty date: January 28, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 37,308 hours, 4,961 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Misinstalled
- Location: Terminal Block
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L THE EMERGENCY EXIT LIGHT CAFT OF THE DOOR IS INOPERATIVE.  FOUND PIN NOT PROPERLY INSERTED AT TERMINAL BLOCK.
